# SDR E3MABK117C29069

- Difficulty date: December 18, 2009
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N698ME
- Make and model: Bolkms BK117C2
- Aircraft serial: 9069
- Aircraft time: 3,598 hours, 10,646 cycles
- Engine: Tmeca ARRIEL1E2
- System (JASC): 6220 · Main Rotor Head
- Part: Bracket
- Part number: 11713902
- Condition: Cracked
- Location: Main Rotor Hub
- Part time: 3,598 hours, 10,646 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 BRACKET OUT OF 4 THAT HOLD THE MAIN ROTOR HUB CAP ON TO THE MAIN ROTOR HEAD CRACKED. THIS BRACKET PN 117-13902.  THE OLDER MODEL ACFT (A4,B1,B2 AND C1) HAD AN AD ATTACHED TO THIS PART YEARS AGO,THE BRACKET WAS BEEFED UP, THE PN CHANGED TO 117-13902 AND THE AD WAS NO LONGER APPLICABLE. THE CRACKS FOUND IN THE NEW THICKER BRACKETS ARE IN THE SAME PLACE THE AD ON THE OLD THINNER BRACKETS REQUIRED AN INSP.
